Existence in undiscounted non-stationary non-convex multisector environments
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Benveniste, Lawrence & Gale, David, 1975. "An extension of Cass' characterization of infinite efficient production programs," Journal of Economic Theory, Elsevier, vol. 10(2), pages 229-238, April.
- Radner, Roy, 1973. "Optimal stationary consumption with stochastic production and resources," Journal of Economic Theory, Elsevier, vol. 6(1), pages 68-90, February.
- Lionel W. McKenzie, 2012.
The New Palgrave Dictionary of Economics,
- Dutta, P.K., 1991. "What Do Discounted Optima Converge To? A Theory of Discount Rate Asymptotics in Economic Models," RCER Working Papers 264, University of Rochester - Center for Economic Research (RCER).
- Chichilnisky, Graciela, 1981. "Existence of optimal savings policies with imperfect information and non-convexities," Journal of Mathematical Economics, Elsevier, vol. 8(1), pages 1-14, March.
- Tapan Mitra & Yaw Nyarko, 1991. "On the existence of optimal processes in non-stationary environments," Journal of Economics, Springer, vol. 53(3), pages 245-270, October.
- Polterovich, V M, 1983. "Equilibrium Trajectories of Economic Growth," Econometrica, Econometric Society, vol. 51(3), pages 693-729, May.
- Khan, M. Ali, 1988. "Ioffe's normal cone and the foundations of welfare economics: An example," Economics Letters, Elsevier, vol. 28(1), pages 15-19.
- Dutta, Prajit K., 1991. "What do discounted optima converge to?: A theory of discount rate asymptotics in economic models," Journal of Economic Theory, Elsevier, vol. 55(1), pages 64-94, October.
- Majumdar, Mukul & Zilcha, Itzhak, 1987. "Optimal growth in a stochastic environment: Some sensitivity and turnpike results," Journal of Economic Theory, Elsevier, vol. 43(1), pages 116-133, October.
- Mirman, Leonard J. & Zilcha, Itzhak, 1977. "Characterizing optimal policies in a one-sector model of economic growth under uncertainty," Journal of Economic Theory, Elsevier, vol. 14(2), pages 389-401, April.
- Boud, John III, 1990. "Recursive utility and the Ramsey problem," Journal of Economic Theory, Elsevier, vol. 50(2), pages 326-345, April.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:28:y:1997:i:1:p:111-126. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.